BERCHIO, ELVISE

BERCHIO, ELVISE  

Dipartimento di Scienze Matematiche  

030805  

Mostra records
Risultati 1 - 20 di 49 (tempo di esecuzione: 0.038 secondi).
Citazione Data di pubblicazione Autori File
Equilibrium Configurations of a Symmetric Body Immersed in a Stationary Navier–Stokes Flow in a Planar Channel / Berchio, Elvise; Bonheure, Denis; Galdi, Giovanni P.; Gazzola, Filippo; Perotto, Simona. - In: SIAM JOURNAL ON MATHEMATICAL ANALYSIS. - ISSN 0036-1410. - STAMPA. - 56:3(2024), pp. 3759-3801. [10.1137/23m1568752] 1-gen-2024 Berchio, Elvise + leonardo_ufficiale.pdfLeoMilano_revision.pdf
On the long-time behaviour of solutions to unforced evolution Navier–Stokes equations under Navier boundary conditions / Berchio, E.; Falocchi, A.; Patriarca, C.. - In: NONLINEAR ANALYSIS: REAL WORLD APPLICATIONS. - ISSN 1468-1218. - STAMPA. - 79:(2024), pp. 1-22. [10.1016/j.nonrwa.2024.104102] 1-gen-2024 Berchio E. + BFP_ufficiale.pdf
Classification of radial solutions to −Δu = e on Riemannian models / Berchio, Elvise; Ferrero, Alberto; Ganguly, Debdip; Roychowdhury, Prasun. - In: JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 0022-0396. - 361:(2023), pp. 417-448. [10.1016/j.jde.2023.03.009] 1-gen-2023 Elvise Berchio + BFGP_rev.pdfE1-s2.0-S0022039623001675-main.pdf
The fractional porous medium equation on noncompact Riemannian manifolds / Berchio, E; Bonforte, M; Grillo, G; Muratori, M. - In: MATHEMATISCHE ANNALEN. - ISSN 0025-5831. - STAMPA. - (2023). [10.1007/s00208-023-02731-6] 1-gen-2023 Berchio, E + 2023.09.21_FPME_manifold.pdfBBGM_UFFICIALE.pdf
Hardy{\textendash}Rellich and second order Poincar{\'{e}} identities on the hyperbolic space via Bessel pairs / Berchio, Elvise; Ganguly, Debdip; Roychowdhury, Prasun. - In: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 1432-0835. - STAMPA. - 61:4(2022). [10.1007/s00526-022-02232-5] 1-gen-2022 Elvise Berchio + BGR_bessel_pairs_revised.pdfHardy–Rellich and second order Poincaré identities on the hyperbolic space via Bessel pairs.pdf
Some remarks about a worst-case problem for the torsional response of a plate / Berchio, Elvise; Falocchi, Alessio - In: Interactions between Elasticity and Fluid MechanicsSTAMPA. - [s.l] : EMS press, 2022. - ISBN 978-3-98547-027-3. [10.4171/esiam/3] 1-gen-2022 Berchio, Elvise + BEFA_DEMP_21_revised.pdf
A positivity preserving property result for the biharmonic operator under partially hinged boundary conditions / Berchio, E.; Falocchi, A.. - In: ANNALI DI MATEMATICA PURA ED APPLICATA. - ISSN 0373-3114. - STAMPA. - 200:4(2021), pp. 1651-1681. [10.1007/s10231-020-01054-6] 1-gen-2021 Berchio E.Falocchi A. Berchio-Falocchi2020_Article_APositivityPreservingPropertyR.pdf
About Symmetry in Partially Hinged Composite Plates / Berchio, E.; Falocchi, A.. - In: APPLIED MATHEMATICS AND OPTIMIZATION. - ISSN 0095-4616. - STAMPA. - 84:3(2021), pp. 2645-2669. [10.1007/s00245-020-09722-y] 1-gen-2021 Berchio E.Falocchi A. Berchio-Falocchi2020_Article_AboutSymmetryInPartiallyHinged.pdfbefa_symmetry_revision.pdf
Maximizing the ratio of eigenvalues of non-homogeneous partially hinged plates / Berchio, E.; Falocchi, A.. - In: JOURNAL OF SPECTRAL THEORY. - ISSN 1664-039X. - STAMPA. - 11:2(2021), pp. 743-780. [10.4171/JST/355] 1-gen-2021 Berchio E.Falocchi A. 2021_BF2.pdfbefa_AAM.pdf
On the first frequency of reinforced partially hinged plates / Berchio, E.; Falocchi, Alessio; Ferrero, A.; Ganguly, D.. - In: COMMUNICATIONS IN CONTEMPORARY MATHEMATICS. - ISSN 0219-1997. - STAMPA. - 23:3(2021), pp. 1-37. [10.1142/S0219199719500743] 1-gen-2021 Berchio E.FALOCCHI, ALESSIO + weight_19-07-16-REV.pdfCommunications in contemporary mathematics.pdf
On the stability of a nonlinear nonhomogeneous multiply hinged beam / Berchio, E.; Falocchi, A.; Garrione, M.. - In: SIAM JOURNAL ON APPLIED DYNAMICAL SYSTEMS. - ISSN 1536-0040. - STAMPA. - 20:2(2021), pp. 908-940. [10.1137/20M1374109] 1-gen-2021 Berchio E.Falocchi A. + Multispan.pdf2021_multispan.pdf
Poincaré and Hardy Inequalities on Homogeneous Trees / Berchio, E.; Santagati, F.; Vallarino, M. (SPRINGER INDAM SERIES). - In: Geometric Properties for Parabolic and Elliptic PDE'sSTAMPA. - [s.l] : Springer-Verlag Italia s.r.l., 2021. - ISBN 978-3-030-73362-9. - pp. 1-22 [10.1007/978-3-030-73363-6_1] 1-gen-2021 Berchio E.Santagati F.Vallarino M. BSV_UFFICIALE.pdfBSV-submitted_revised.pdf
An optimal improvement for the Hardy inequality on the hyperbolic space and related manifolds / Berchio, Elvise; Ganguly, Debdip; Grillo, Gabriele; Pinchover, Yehuda. - In: PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH. SECTION A. MATHEMATICS. - ISSN 0308-2105. - STAMPA. - 150:(2020), pp. 1699-1736. [10.1017/prm.2018.139] 1-gen-2020 Berchio, Elvise + BGGP_preprint.pdf2560155.pdf
Improved multipolar Poincaré–Hardy inequalities on Cartan–Hadamard manifolds / Berchio, E.; Ganguly, D.; Grillo, G.. - In: ANNALI DI MATEMATICA PURA ED APPLICATA. - ISSN 0373-3114. - STAMPA. - 199:(2020), pp. 65-80. [10.1007/s10231-019-00866-5] 1-gen-2020 Berchio E. + Multipolar_berchio.pdfBerchio2020_Article_ImprovedMultipolarPoincaréHard.pdf
On some strong Poincaré inequalities on Riemannian models and their improvements / Berchio, E.; Ganguly, D.; Roychowdhury, P.. - In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. - ISSN 0022-247X. - STAMPA. - 490:1(2020), p. 124213. [10.1016/j.jmaa.2020.124213] 1-gen-2020 Berchio E. + BE_GA_RO_revised.pdf1-s2.0-S0022247X20303759-main.pdf
The fractional porous medium equation on the hyperbolic space / Berchio, E.; Bonforte, M.; Ganguly, D.; Grillo, G.. - In: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0944-2669. - STAMPA. - 59:5(2020). [10.1007/s00526-020-01817-2] 1-gen-2020 Berchio E. + BBGG-FPME-Hyperbolic.pdfBerchio2020_Article_TheFractionalPorousMediumEquat.pdf
A Minimaxmax Problem for Improving the Torsional Stability of Rectangular Plates / Berchio, Elvise; Buoso, Davide; Gazzola, Filippo; Zucco, Davide. - In: JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS. - ISSN 0022-3239. - STAMPA. - 177:1(2018), pp. 64-92. [10.1007/s10957-018-1261-1] 1-gen-2018 Berchio, ElviseBuoso, DavideZUCCO, DAVIDE + -
On the variation of longitudinal and torsional frequencies in a partially hinged rectangular plate / Berchio, Elvise; Buoso, Davide; Gazzola, Filippo. - In: ESAIM. COCV. - ISSN 1292-8119. - STAMPA. - 24:1(2018), pp. 63-87. [10.1051/cocv/2016076] 1-gen-2018 Berchio, ElviseBuoso, Davide + -
A measure of the torsional performances of partially hinged rectangular plates / Berchio, E.; Buoso, D.; Gazzola, F.. - STAMPA. - 1:(2017), pp. 35-46. (Intervento presentato al convegno Fourteenth International Conference on Integral Methods in Science and Engineering tenutosi a Padova, Italy nel July 25-29, 2016) [10.1007/978-3-319-59384-5]. 1-gen-2017 E. Berchio + -
Energy transfer between modes in a nonlinear beam equation / Battisti, Ubertino; Berchio, Elvise; Ferrero, Alberto; Gazzola, Filippo. - In: JOURNAL DE MATHÉMATIQUES PURES ET APPLIQUÉES. - ISSN 0021-7824. - STAMPA. - 108:6(2017), pp. 885-917. [10.1016/j.matpur.2017.05.010] 1-gen-2017 Battisti, UbertinoBerchio, Elvise + -